White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Covariant Mehler semigroups in Hilbert space

Applebaum, D. (2007) Covariant Mehler semigroups in Hilbert space. Markov Processes and Related Fields, 13 (1). pp. 159-169. ISSN 1024-2953

[img] Text

Download (167Kb)


We find necessary and sufficient conditions for a generalised Mehler semigroup to be covariant under the action of a locally compact group. These are then applied to implement "noise reduction" for Hilbert-space valued Ornstein - Uhlenbeck processes driven by Levy processes.

Item Type: Article
Copyright, Publisher and Additional Information: © 2007 Polomat, TVP-Interkniga. This is an author produced version of a paper subsequently published in Markov Porcesses and Related Fields. Uploaded in accordance with the publisher's self-archiving policy
Keywords: Mehler semigroup, Levy process, Ornstein - Uhlenbeck process, $G$-covariance
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 30 Sep 2009 13:27
Last Modified: 16 Nov 2015 11:48
Status: Published
Publisher: Polomat, TVP-Interkniga
Refereed: Yes
URI: http://eprints.whiterose.ac.uk/id/eprint/9799

Actions (repository staff only: login required)